# SDR CALA2024070801972

- Difficulty date: June 27, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER,LOWER SKIN,CRACK INDICATION AT STA 175. 5,10.5 INCHES INFRONT REAR SPAR.(REF AAR NR 100013014) ACCOMPLISHED BY V946301 AND AAR QC A-74 V918045) REPAIRED ON RH HORIZONTAL STABILIZER LOWER SKIN AT STA 175.5, 10 .5 INCH ALL WORK DONE IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11, 51-00-00, 51-40-05-0G-0, 51-40-08-0G-0 AND AMM 51-21-41-370-803 . 51-21-72-370-801, 51-71-00-390-804 AND 51-21-73-370-804 (WORK ADD EMP:V946301
